# SDR HEEA968781

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911PB
- Make and model: Bell 412
- Aircraft serial: 33186
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: 412010421101
- Condition: Worn
- Location: M/R Mast
- Component: 412010402105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING WORN AND ROUGH. SCRAPPED AT PHI.
